Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    627

Day After


oshiawase

283 views

I took my first two pills of Accutane last night. I observed that my body felt "heavy" while i was sleeping. It was like I was "tired" or "exhausted" and my head also feels light. Then again I cannot totally attribute this to Accutane since I slept quite late last night and I have downed cups of coffee. My face is still oily when I woke up and I haven't experienced any dryness.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×